# SDR 2000ZZZX327

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 185.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE L-2 DOOR STA 185.0 LBL 44.5, TEE CHORD HAS .50 INCH LONG DEEP GOUGE ON TOP SIDE.  REPAIR PER ECRA 941-53-088-2.
